# SDR MASA2012021434420

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 23,491 hours, 16,324 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: CC670110182
- Part serial: 0204093
- Condition: Dented
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD GROUND SPOILER UPPER SKIN DENTED AT INBD END.  DENT MEASURES APPROX 0.250" LONG X 0.250" WIDE X 0.006" DEEP.  REPAIRED RIGHT INBOARD GROUND SPOILER IAW BOMBARDIER, INC.  REPAIR ENGINEERING ORDER  (REO) # 670-57-71-019 REV., DATED 2012-02-04.
